# SDR DHL9770520C

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65956002598
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, EVIDENCE OF CORROSION AT TIE FITTING BS 1183 AND STRINGER 20 LEFT.  REPLACED TIE FITTING PER SRM 53-40-1 AND 51-30-2.  N/R 3774.
